# SDR DXTA200702672

- Difficulty date: December 12, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N945QS
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 9,082 hours, 6,175 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 702800901
- Part serial: 990713420001137
- Condition: Inoperative
- Location: Yaw Damper
- Part time: 9,082 hours, 6,175 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL PRIOR TO 80KTS WE HAD THE FOLLOWING: RED NO T/O MESSAGE.  Y/D NOT CENTERED.  FGC FAIL.   REMOVED AND REPLACED YD LINEAR ACTUATORS.  PERFORMED OPERATIONAL CHECK SATISFACTORY.  WORK DONE IAW 750 MM CHAP 27-24-00.
